# SDR COMA2009040150108

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 25,413 hours, 22,599 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1QL
- Part serial: 807383
- Condition: Vibration
- Location: Left
- Part time: 4,522 hours, 3,516 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM BOS RECEIVED LEFT ENGINE VIBE MSG ALONG WITH MAX ITT AND OIL PRESSURE OF 20 PSI.  PERFORMED IFSD OF LEFT ENGINE.  EMERGENCY DECLARED, A/C RETURNED TO BOS LANDED SAFELY.  REMOVED AND REPLACED LEFT ENGINE.
